I think to be fair I have hair growing - it didn't all completely drop out and I didn't shave off the rest but when i lookclose I can see some dark hair growing -pity really because before this i was grey and liked being grey. Still looking for eyebrows but eyelashes are trying hard.
Willlet you know how I get on.
That would be so good - to start the New Year with it all done. My last chemo is due next Wed and I'm still waiting for radiotherapy dates. I now have about 0.5 cm fuzz over my head which has grown since I started T and my leg hair has come back - typical! I can't tell what colour it is yet. I'll be thinking of you tomorrow - hope it goes to plan and the side effects are not too bad, xxxx
If all goes according to plan my last radiotherapy should be 23rd December - whooppeeee. Hope the hair is growing back well by then as I don't think I could face gping back to work without any. I have a very understanding manager and may well go back in January on a phased return but ideally would like to retire- still that is in the future - one block at a time.
Enjoy your break :-). Does that mean you'll be just finished by Christmas? X
Good to hear things are going quite well for you. Yes my radiotherapy planning is 16th November and then I start it on 3rd December so I am going to get away for a few days to see my sister in Lancashire at the end of November as my lot discouraged any trips away during chemo.
Hi Joyce, I suppose it's good that they're not worried. Mine is much the same - I spoke to my GP and she has given me a prescription for Dermacool to try but as long as there's no sign of infection then she's not worried either. I'm glad you're good to go on Wednesday though 😀😀😀. I can't remember if I said that the steroid tail helped immensely and the round has just been tiredness and discomfort rather than sleepless nights and pain. My eyes are sore too - they're not running, but I have double vision in one which is horrible. I find a hot flannel compress once daily and lacrilube artificial tears at night keeps things bearable. Just think though , in 10 days you'll be more or less finished this stage and onto the next - I can't remember if you're having radiotherapy? Xxx
I didn't really get very far with the discussion about my rash -nurse not very interesteed so I took that as a good sign! I also had a bruise / scratch on my cheek but again no real interest or concern. I will have a conversation on wednesday if i am concerned. How is yours doing??
My watery eyes are more irritiating since i find it difficult to sort my eye makeup out without the eyebrows and eyelashes and then it washes off as I look like I am crying.
Hi Joyce, I feel like a Belisha beacon ! It's not very itchy but I feel as if I touch it, it will really get bad. I hope you get on well tomorrow and it's all go for the last round and if you get an answer re the rash, let me know, xxxx
I have a similar sort of rash - it s almost like it is under the skin and srtuggleto hide it with make-up I have assuemed it is yet another SE and am going to ask at my prechemo session tomorrow.
Hi, I've had my second T 10 days ago and now I have a blotchy red rash over my face - it's not particularly itchy but feels hot, a bit like sunburn. Has anyone had this and got any tips? Thanks,